# SDR SWAA2022101130305

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS500 TO BS500I LBL24 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500C+10 LBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023[04] FABRICATED; LOCATED;DRILLED;APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS NEW FLOOR TO SIDEWALL SUPPORT PLATE 2EA AND SPLICE 2EA AT BTW BS 490-500I; SPLICE LOCATED AT BS 490 AND BS 500E + 9' IAW SRM 53-00-53-2R-5 PAR 4 D-J AND EA M-22-153-01550 AND OK TO INSTALL.;[05] FABRICATED; LOCATED;DRILLED;APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS NEW FLOOR TO SIDEWALL SUPPORT PLATE 2EA AND SPLICE 2EA AT BTW BS 490-500I; SPLICE LOCATED AT BS 490 AND BS 500E + 9' IAW SRM 53-00-53-2R-5 PAR 4 D-J AND EA M-22-153-01550 AND DWG 143A7500MATERIAL USED BAC1496-444 7075T62 LOT# 1490548-1. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5- OK TO INSTALL.;[07] BEGAN INSTALLATION OF FLOOR TO SIDE SUPPORT PLATE IAW SRM 53-00-53-2R-5 AND EA M-22-153-01550 AND DWG 143A7500.;[08] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE 2EA AND SPLICE 2EA AT BTW BS 490-500I; SPLICE LOCATED AT BS 490 AND BS 500E + 9' IAW SRM 53-00-53-2R-5 AND EA M-22-153-01550 AND DWG 143A7500.
